Homeopathy and Health Forum
Accidental overdose- pulsatilla 200 and Bryonia alba 200My 2 year old toddler has a cough and a cold with nose discharge. I accidentally gave him four drops each of pulsatilla 200 and Bryonia alba 200 instead of the 30 potency. I am terrified now- what can I do? He seems to be sleeping fine now but did complain of a tummy ache after the medication. This is the last time I self medicate.
Raisar on 2016-10-05
This thread continues beneath the following ad.
You should worry more about giving two medicines together, rather than the potencies.
Don't worry. Nothing will happen.
In future, Try to give one well selected remedy first, let it do whatever it can do, and move on to a second remedy if need be.
This way you will achieve a more gentle, more permanent cure...
[message edited by gavinimurthy on Thu, 06 Oct 2016 10:20:30 UTC]
♥ gavinimurthy last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.